Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 16, NWS Atlanta, GA

January 4, 2019Morgan County, Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2019, 2:46 PM EST for Morgan County, Newton County, Georgia. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2019, 2:46 PM EST (19:46 UTC)
Expired
Jan 4, 2019, 6:41 PM EST
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Morgan County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Newborn Road near Newborn (NWBG1). The gauge peaked at 12.05 ft at Jan 4, 2019, 5:00 PM EST.

actionminormoderate510152001/0401/05
Action stage
10 ft
Minor stage
12 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02220788, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

810 
WGUS42 KFFC 041946
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
246 PM EST Fri Jan 4 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Little River near Newborn affecting Morgan and Newton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC211-217-050946-
/O.NEW.KFFC.FL.W.0016.190104T1946Z-000000T0000Z/
/NWBG1.1.ER.190104T1942Z.190104T1942Z.000000T0000Z.UU/
246 PM EST Fri Jan 4 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Little River near Newborn.
* From this afternoon until further notice.
* At 2 PM Friday the stage was 11.0 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the creek  upstream and 
  downstream from the gage on Newborn Road. 


&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$
2 follow-up statements
128 
WGUS82 KFFC 042139
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
439 PM EST Fri Jan 4 2019

...The Flood Warning continues for the following rivers in Georgia...
  Little River near Newborn affecting Morgan and Newton Counties 


GAC211-217-051138-
/O.CON.KFFC.FL.W.0016.000000T0000Z-000000T0000Z/
/NWBG1.1.ER.190104T1942Z.190104T2115Z.000000T0000Z.UU/
439 PM EST Fri Jan 4 2019

The Flood Warning continues for
  The Little River near Newborn.
* Until further notice.
* At 4 PM Friday the stage was 12 feet...and slowly rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the creek  upstream and 
  downstream from the gage on Newborn Road. 
  

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$
401 
WGUS82 KFFC 042341
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
641 PM EST Fri Jan 4 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Little River near Newborn affecting Morgan and Newton Counties

 
GAC211-217-050011-
/O.CAN.KFFC.FL.W.0016.000000T0000Z-190104T2341Z/
/NWBG1.1.ER.190104T1942Z.190104T2145Z.190104T2233Z.UU/
641 PM EST Fri Jan 4 2019

The Flood Warning is cancelled for
  The Little River near Newborn.
* This takes effect immediately.
* At 6 PM Friday the stage was 11.8 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the creek  upstream and 
  downstream from the gage on Newborn Road. 
  

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 2:21 PM EST, 25 minutes earlier.

Area forecast discussion, Jan 4, 2:21 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
221 PM EST Fri Jan 4 2019

.SHORT TERM /Tonight through Saturday Night/...
While the post-dry slot portion and sfc occluded front is exiting
the CWA to the east and north, some breaks in the wrap-around
stratocu may tease momentary glimpses of the thing we call the
sun for this afternoon. While the center of the upper cutoff low
and associated lingering low level moisture continues to push
across the MS/TN Valleys, cloud cover is unfortunately expected to
fill back in for this evening into overnight though NW flow
behind this system will allow for a much more optimistic clearing
trend for the weekend. In the mean time, the steepening lapse
rates and continued moisture near the main cold core of the low
will actually allow for some continued shower and isolated thunder
development in parts of north GA. There may even be a few shallow
cells that generate graupel or small hail. Late tonight the last
of the precip should diminish in the far northeast. Keeping it all
showers late given thermal profile trend but could not rule out a
few flurries or snow grains right at the tail end though sfc
temps stay above freezing in the mountains.

Temps mainly in the mid 50s to low 60s for Saturday with clearing
skies and enhanced NW gradient winds, then even better Sunday
with temps moderating into the mid to upper 60s as the flow
becomes more zonal.

Baker

.LONG TERM /Sunday through Friday/...
No major forecast concerns during the long term period. 12Z model
guidance in relatively strong agreement with broad upper ridging
over the eastern CONUS transitioning to southwest flow and a broad
upper trough over the northern/central CONUS latitudes on Monday,
followed by strong NW flow aloft and subsidence Tues thru Thurs.
There could be some light rain Monday night associated with warm
advection ahead of front but other than that, the entire forecast
will be dry.

Both max and min temperatures through Wednesday will be 10 to 15
degrees above normal, possibly higher before the next front arrives
on Tues night or Wednesday. Even after that, temps will remain
around 5 degrees above normal.

SNELSON

PREV LONG TERM DISCUSSION... /Issued 332 AM EST Fri Jan 4 2019/

The long term begins with a ridge of high pressure building over the
central U.S. This will bring dry and more stable air into the CWA
for a few days. Another weak but fast moving system will move across
the CWA late Monday and Monday night. The system will weaken as it
moves across the CWA, however it will have enough moisture for
another chance of showers. After Monday night, a broad trough will
dominate the eastern half of the nation with the axis just off the
east coast. This puts the CWA in a west northwest flow bringing dry
and stable conditions for the remainder of the long term.
Temperatures will be at or just above normal through the long term.

17

&&

.AVIATION...
18Z Update...

While the main precip has pushed east of the taf sites, there
could be some lingering VCSH especially near the northern sites
this afternoon. Some initial LIFR cigs in the north should lift to
MVFR in the next few hours with a possible VFR break before
lowering back into MVFR/IFR range overnight for most sites. Cigs
should at least scatter out pretty quickly Saturday after 12/15z.
Winds becoming SW near 10 kts gusting 16 kts into this evening,
then shift more west to NW near 12 kts gusting 20 kts into
Saturday.

//ATL Confidence...18Z Update...
Medium on evening cig trend.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          41  57  39  66 /  20   5   0   0
Atlanta         41  56  41  65 /  10   0   0   0
Blairsville     37  51  35  63 /  40  10   0   0
Cartersville    40  55  37  63 /  20   0   0   0
Columbus        43  60  42  68 /  10   5   0   0
Gainesville     40  54  39  64 /  20   5   0   0
Macon           44  60  40  68 /  10   5   0   0
Rome            39  56  36  63 /  20   0   0   0
Peachtree City  41  57  40  67 /  10   0   0   0
Vidalia         45  61  42  67 /  20   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....SNELSON
AVIATION...Baker
Hazardous weather outlook, Jan 4, 2:05 PM EST, 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
205 PM EST Fri Jan 4 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
205 PM EST Fri Jan 4 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

Although the rain has ended, some creeks and rivers will continue to
rise through tonight, resulting in a few spots experiencing minor
flooding. Water levels are expected to fall over the next few days.
Otherwise, no hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of flooding through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jan 4, 9:21 AM EST, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST FRI JAN 4 2019

GAZ083-084-095>097-105>109-041500-
Crisp GA-Wilkinson GA-Dooly GA-Houston GA-Wilcox GA-Laurens GA-
Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
921 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP...SOUTHERN
WILKINSON...SOUTHEASTERN DOOLY...SOUTHEASTERN HOUSTON...WILCOX...
NORTHWESTERN LAURENS...BLECKLEY...DODGE...SOUTHEASTERN TWIGGS AND
PULASKI COUNTIES UNTIL 1000 AM EST...

At 919 AM EST...a line of strong thunderstorms extended from
Tarversville to near Hawkinsville and Rochelle, moving northeast at
30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Eastman, Hawkinsville, Abbeville, Chester, Rochelle, Dudley,
Pineview, Pitts, Danville, Montrose, Allentown, Union, Plainfield,
Mobley Crossing, Mock Springs, Seville, Finleyson, District Path and
Ocmulgee Public Fishing Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3229 8361 3256 8348 3268 8329 3269 8306
      3223 8310 3185 8330 3185 8361 3180 8361
      3181 8369
TIME...MOT...LOC 1419Z 233DEG 27KT 3253 8343 3208 8347 3182 8361

WIND...40MPH
Special weather statement, Jan 4, 9:36 AM EST, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 AM EST FRI JAN 4 2019

GAZ060-072-073-083-084-041515-
Wilkinson GA-Putnam GA-Baldwin GA-Jones GA-Twiggs GA-
936 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...SOUTHERN
PUTNAM...BALDWIN...EASTERN JONES AND NORTHERN TWIGGS COUNTIES UNTIL
1015 AM EST...

At 934 AM EST...National Weather Service doppler radar indicated a
line of thunderstorms from near Gray to Griswoldville and Marion,
moving northeast at 30 mph.

  HAZARD...30 to 40 mph wind and enhanced risk of brief tornadoes.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Milledgeville, Gray, Irwinton, Gordon, Ivey, McIntyre,
Midway-Hardwick, Meriwether, Postell, Allenwood, Mountain Springs,
Griswoldville, Plant Harlee Branch, Hardwick, Browns Crossing, James,
Coopers, Haddock, Pancras and Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3265 8349 3280 8351 3282 8349 3284 8351
      3302 8358 3329 8326 3326 8325 3319 8327
      3318 8322 3307 8319 3284 8314
TIME...MOT...LOC 1434Z 228DEG 26KT 3301 8354 3286 8349 3268 8346

WIND...50MPH
Special weather statement, Jan 4, 9:56 AM EST, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
956 AM EST FRI JAN 4 2019

GAZ074-084-085-096-097-108>111-041545-
Wilkinson GA-Washington GA-Wheeler GA-Telfair GA-Johnson GA-
Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-
956 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHWESTERN
WASHINGTON...NORTHWESTERN WHEELER...WESTERN TELFAIR...NORTHWESTERN
JOHNSON...SOUTHEASTERN WILCOX...LAURENS...EASTERN BLECKLEY AND DODGE
COUNTIES UNTIL 1045 AM EST...

At 954 AM EST...National Weather Service doppler radar showed a line
of thunderstorms from near Nicklesville to Eastman and Abbeville,
moving east at 35 mph.

  HAZARD...30 to 40 mph wind and an enhanced risk of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Dublin, McRae, Cochran, Eastman, Abbeville, Alamo, Helena, East
Dublin, Chester, Milan, Dexter, Dudley, Cadwell, Toomsboro, Rhine,
Chauncey, Rentz, Oconee, Montrose and Allentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3181 8313 3185 8318 3185 8341 3210 8328
      3216 8331 3218 8329 3222 8334 3238 8334
      3257 8326 3259 8323 3273 8331 3292 8286
      3269 8273 3249 8280 3235 8280 3222 8275
      3211 8281 3181 8296
TIME...MOT...LOC 1454Z 253DEG 29KT 3268 8323 3258 8318 3241 8327 3223
8327 3213 8321 3186 8335

WIND...50MPH
Special weather statement, Jan 4, 10:38 AM EST, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1038 AM EST FRI JAN 4 2019

GAZ074-085-086-097-098-109>112-041615-
Washington GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-
Johnson GA-Montgomery GA-Laurens GA-Dodge GA-
1038 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON...
WHEELER...TELFAIR...WESTERN EMANUEL...TREUTLEN...JOHNSON...
NORTHWESTERN MONTGOMERY...LAURENS AND SOUTHEASTERN DODGE COUNTIES
UNTIL 1115 AM EST...

At 1035 AM EST...National Weather Service doppler radar indicated a
line of strong storms from Wrightsville to Dublin, Cedar Grove and
Milan, moving east at 30 mph.

  HAZARD...30 to 40 mph wind and an enhanced risk of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Dublin, McRae, Soperton, Alamo, Wrightsville, Helena, East Dublin,
Glenwood, Milan, Adrian, Harrison, Scotland, Jacksonville, Tarrytown,
Towns, Kite, Spann, Horse Creek Wma, Lothair and Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3182 8311 3181 8313 3184 8315 3228 8297
      3276 8296 3290 8251 3283 8252 3279 8249
      3272 8248 3245 8250 3188 8274 3178 8287
      3178 8301
TIME...MOT...LOC 1535Z 247DEG 27KT 3271 8287 3259 8287 3232 8289 3186
8309

WIND...50MPH
Special weather statement, Jan 4, 11:20 AM EST, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1120 AM EST FRI JAN 4 2019

GAZ074-076-085-086-097-098-110>113-041715-
Toombs GA-Jefferson GA-Washington GA-Wheeler GA-Telfair GA-
Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-Laurens GA-
1120 AM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...SOUTHEASTERN
JEFFERSON...SOUTHEASTERN WASHINGTON...WHEELER...EASTERN TELFAIR...
EMANUEL...TREUTLEN...JOHNSON...MONTGOMERY AND SOUTHEASTERN LAURENS
COUNTIES UNTIL 1215 PM EST...

At 1118 AM EST...National Weather Service doppler radar indicated a
line of strong storms from Louisville to Soperton and Lumber City,
moving east at 30 mph.

  HAZARD...30 to 40 mph wind and an enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Swainsboro, McRae, Lyons, Soperton, Alamo, Louisville, Mount Vernon,
Vidalia, Wadley, Twin City, Lumber City, Glenwood, Adrian, Uvalda,
Stillmore, Oak Park, Ailey, Scotland, Higgston and Bartow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
      3217 8218 3191 8223 3197 8244 3196 8257
      3192 8268 3178 8289 3208 8287 3285 8264
      3295 8251 3305 8229 3293 8227 3284 8232
      3280 8221 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 1618Z 248DEG 26KT 3291 8245 3269 8249 3228 8265 3205
8279 3185 8281

WIND...50MPH
Special weather statement, Jan 4, 12:15 PM EST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1215 PM EST FRI JAN 4 2019

GAZ113-041730-
Toombs GA-
1215 PM EST FRI JAN 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS COUNTY UNTIL 1230
PM EST...

At 1214 PM EST...National Weather Service doppler radar indicated a
strong storm over Toombs Central, moving northeast at 35 mph.

  HAZARD...30 to 40 mph wind and an enhanced risk of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
South Thompson, English Eddy, Toombs Central, Ohoopee, New Branch,
Ponderosa, Rock Springs, Cedar Crossing and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3214 8220 3197 8222 3194 8234 3194 8237
      3209 8245 3223 8222 3218 8219 3216 8218
TIME...MOT...LOC 1714Z 242DEG 29KT 3205 8233

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 8:54 PM ESTRiver Flood WarningFFCWhitfield37 hr
Jan 4, 4:44 AM ESTSpecial Weather StatementFFCBibb, Crawford, Peach46 min
Jan 4, 7:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee33 hr
Jan 4, 8:06 AM ESTSpecial Weather StatementFFCCrawford24 min
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBibb, Crawford28 min
Jan 4, 8:47 AM ESTSpecial Weather StatementFFCHouston28 min
Jan 4, 8:51 AM ESTSpecial Weather StatementFFCCrisp, Pulaski39 min
Jan 4, 9:06 AM ESTSpecial Weather StatementFFCJones24 min
Jan 4, 9:10 AM ESTSpecial Weather StatementFFCBibb35 min
Jan 4, 9:21 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Pulaski, Wilcox39 min
Jan 4, 9:36 AM ESTSpecial Weather StatementFFCBaldwin, Jones39 min
Jan 4, 9:56 AM ESTSpecial Weather StatementFFCDodge, Laurens, Telfair49 min
Jan 4, 10:25 AM ESTRiver Flood WarningFFCGwinnett3 hr
Jan 4, 10:38 AM ESTSpecial Weather StatementFFCJohnson, Laurens, Telfair, Treutlen, Wheeler37 min
Jan 4, 10:57 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs3 days
Jan 4, 11:12 AM ESTAreal Flood WarningFFCHenry6 hr
Jan 4, 11:20 AM ESTSpecial Weather StatementFFCEmanuel, Johnson, Montgomery, Toombs, Treutlen, Wheeler55 min
Jan 4, 11:33 AM ESTRiver Flood WarningFFCLamar, Spalding68 min
Jan 4, 12:08 PM ESTRiver Flood WarningFFCForsyth6 hr
Jan 4, 12:15 PM ESTSpecial Weather StatementFFCToombs15 min
Jan 4, 12:16 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson34 hr
Jan 4, 12:24 PM ESTRiver Flood WarningFFCJones18 hr
Jan 4, 12:53 PM ESTRiver Flood WarningFFCWilkes5 hr
Jan 4, 12:54 PM ESTRiver Flood WarningFFCGwinnett, Walton5 hr
Jan 4, 1:47 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson32 hr
Jan 4, 2:04 PM ESTRiver Flood WarningFFCForsyth, Fulton28 hr
Jan 4, 2:10 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee68 hr
Jan 4, 3:23 PM ESTSpecial Weather StatementFFCDawson37 min
Jan 4, 3:58 PM ESTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jan 4, 4:30 PM ESTSpecial Weather StatementFFCWhite30 min
Jan 4, 6:56 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding8 hr

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.